# SDR DL73E002241

- Difficulty date: November 14, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- Aircraft time: 42,952 hours, 37,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE BL 0.07 LONGITUDINAL FLOORBEAM WAS FOUND WITH CRACKS COMMON TO THE FLOOR PANEL ATTACH HOLES BETWEEN FS 660 & 664.  THE CRACKS ARE TYPICAL OF BAC S/B 737-57-1210.  THE CAP CRACKS WERE REPAIRED WITH ALUMINUM REPAIR ANGLES PER THE S/B AND PER ER/A 379246-14.
